# SDR DALA2018070904428

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 81,688 hours, 9,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, DAMAGE TO LOWER AFT CORNER OF R1 DOOR. FOUND DAMAGE TO EDGE OF OUTER DOOR SKIN LWR AFT CORNER FROM EDGE INWARD .250 IN .375 WIDE REPAIRED IAW SRM 52-10-01 BLENDED AFFECTED AREA CONVERSION COAT AND TOP COAT APPLIED.
